Anyone here with the post antibiotic teatment problems? I was
treated with two rounds of antibiotics for ten days - metronizole, amoxcillin, and prevacid. During the treatment, I had a severe loss of appetite, metalic taste, nausea, and some abdominal pain. After that, my stomach condition slowly deteriorated to a point i could not sleep due to severe burning pain in the stomach. The treatment was finished in late Feb abd endoscopy was done in early March. The doctor discovered that the stomach lining was extremely irritated and inflamed (red all over my stomach).. He also found out that H Pylori is still present with biopsy.
He wanted to try different combination of antibiotics to erradicate the bacteria. But I was convinced that Antibiotics were going to kill me first before the bacteria. So I did not go for the treatment. I have been trying to get better by going to acid reducing diet and herbal treatment. I have been also seeing acupuncture specialist to relieve the pain since then. Even though condition has improved somewhat, I am still having problems with my stomach- frequent belching, indigestion, and some burning pain especially in the morning. After the meal, I usually get some relief. Anyone experiencing the same? How to overcome this nasty problem? All help is appreciated..I never had any stomach problems before the antibiotic treatment.
Yes, I have the problem in my stomach for 7 years. I'm 32 now, 4 years ago I quit my job because of this, now I can only stay at home but the problem never goes away.
my email is LIM_JOO***@****
10 years ago, I was diagnosed as some kind of gall problem, then I stop working for six months for treatment
4 years ago, I was diagnosed and x-ray to have "most probably" Pulmanary Tuberculosis, then I stop working for another six months for treatment. In the meantime I also had Losec.
Now, for 2 months continuously, my stomach problem became severe, symptoms are as follow:
hiccuping, burping, stomach bloated, stomach burning, throat burning, heavy breathing, body muscles tighten-burning-fatigue. worst is the last 3 days I couldn't sleep well because whenever after meals my stomach can't digest-pain-bloated. I have a feeling like end-of-my-life now. Can anyone help me?
I don't smoke, sleep early, swimming, jogging, occasionally beer (twice a month), I stop eating spicy foods.
I am running out of ideas, what can it be? Friends told me it could be Helicobacter Pylori, Gall problem, Liver problem, intesninal problem, Tuberculosis.
Have you had endoscopy done for your stomach problem? If you
have a stomach inflammation, you will be having problems that
you have described? Were you on any medication for long period for any of the previous health problem that you have mentioned?
Medication such as antibiotics and aspirin are known to cause
stomach irritation and long exposure to these medicine can cause problems for your stomach. My stomach problems, I am sure, is
caused by antibiotics to erradicate H. Pylori.
Your problem can be also caused by H. pylori infection but if your pain is so severe so that you cannot sleep at night, I suspect that you may have significant stomach inflammation.
Please check out with your doctors.
For me, I have been fighting my stomach problems for almost 8 months now. I never had any problem like in my life and I am
only 31 as well. Thanks to H Pylori treatment, my life has been absolutely miserable. I am now taking prevacid twice a day to relieve burning pain and I still have some bloatness and very frequent belching. I am not avoiding all food with grease, peppermint, caffaine, and anything very acidic. I try to chew many many times so the food can be digested very easily.
Also I have been trying to jog on a regular basis.
Nutiritional supplement such as zinc, selenium, Vitamin A &C are
known to help in healing damaged stomach lining so try to take them. Also take probiotics to get your intestinal flora back.
Finally sip chamomile tea as it is known to help with your digestive problems.
I know it is difficult but try to stay optimistic ( i have been
so depressed myself). It can only help you to get better by bolstering your immume system and help you heal faster.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.